Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have rash on legs and itching after miscarriage. How do I stop it? Have ovarian cysts

Hi, I was 4 weeks pregnant and had a miscarriage and now I have a rash on my legs and torso. I miscarried about 2 weeks ago and I m itching all over now. I had a miscarriage 2 years ago also and I remember having a similar reaction afterwords. Is this because of he pregnancy? How do I stop it? And can this mean that I will not be able to have a normal pregnancy? I had 2 cysts in my ovaries when I was 15 and my period has never been normal. I think I have PCOS .
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Allergist and Immunologist 's  Response
PCOS is easily diagnosed and am sure your obstetrician would have told you by now considering the many scans you had over the years when you were pregnant. The cyst size is important as well as the numbers of cysts.
Knowing pregnancy within 4 weeks is very early and not sure how you confirmed it, by the urine spot card method or by a blood test. People with urticaria can occasionally get a flare up when pregnant in the early stages of pregnancy and is also important that you get liver function tests to ensure the bilrubin levels are normal.
There is yet another important test known as the antiphospholipid antibody test, ANA - that if positive will give you the reason why you are having these early spontaneous miscarriages.
Suggest you take long-acting non-sedating antihistamines like fexofenadine 180mg or cetirizine 10mg twice daily for a month and see the response.
Answered: Sun, 11 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor